Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Filtering S-coupled algebraic Riccati equations for discrete-time Markov jump systems

Texto completo
Autor(es):
do Valle Costa, Oswaldo Luiz ; Figueiredo, Danilo Zucolli
Número total de Autores: 2
Tipo de documento: Artigo Científico
Fonte: AUTOMATICA; v. 83, p. 47-57, SEP 2017.
Citações Web of Science: 2
Resumo

This paper deals with a set of S-coupled algebraic Riccati equations that arises in the study of filtering of discrete-time linear jump systems with the Markov chain in a general Borel space s. By S-coupled it is meant that the algebraic Riccati equations are coupled via an integral over S. Conditions for the existence and uniqueness of a positive semi-definite solution to the filtering S-coupled algebraic Riccati equations are obtained in terms of the concepts of stochastic detectability and stochastic stabilizability. This result is then applied to solve the infinite horizon minimum mean square linear Markov jump filtering problem. The obtained results generalize previous ones in the literature, which considered only the case of the Markov chain taking values in a finite state space. (C) 2017 Elsevier Ltd. All rights reserved. (AU)

Processo FAPESP: 14/50279-4 - Brasil Research Centre for Gas Innovation
Beneficiário:Julio Romano Meneghini
Linha de fomento: Auxílio à Pesquisa - Programa Centros de Pesquisa em Engenharia
Processo FAPESP: 14/50851-0 - INCT 2014: Instituto Nacional de Ciência e Tecnologia para Sistemas Autônomos Cooperativos Aplicados em Segurança e Meio Ambiente
Beneficiário:Marco Henrique Terra
Linha de fomento: Auxílio à Pesquisa - Temático